# SDR A6WA202203108128

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,801 hours, 39,386 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT RECV'D GEAR DISAGREE AND NOSE DOOR WARNING MESSAGES.  ALSO RECV'D WOW INPUT AND NOSE WHEEL STEERING CAUTION MESSAGES. ALONG WITH WOW OUTPUT STATUS MESSAGE. NOSE GEAR DID NOT RETRACT. C/W QRH. LANDING GEAR EXTENDED AND ALL MESSAGES EXTINGUISHED.  *** AIRCRAFT REMOVED FROM SERVICE ***  SERVICED NLG SHOCK STRUTS IAW AMM 12-12-32 OPS CHECK GOOD
